# SDR AUS20020709

- Difficulty date: July 11, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Boeing 767-33A
- Engine: Pwa PW4056
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Part number: MS24266R16
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) FORWARD CARGO DOOR CONNECTOR PLUG DAMAGED BEYOND REPAIR. SHORT CIRCUIT IN PLUG CAUSED FAULT IN PSEU AND PROXIMITY SWITCH.SUSPECT PLUG DAMAGED BY CONTAINER DURING UNLOADING.
